I have acid reflux or Gerd but lately I have had a uti and having to take cipro and have extra burning in my chest area. I also have panic attacks at times too. Reading the side effects of it is enough to make you panic.
31 May 2012
My throat is extensively burnt from GERD. That could be your problem-if any of your esophagus is destroyed, you get air into your stomach and you get stomach gas like effects. saying that you normally burp is a clue about your throat.
I'd say that the medicine isn't helping you very much-talk to your doctor about it. Sometimes low tech can work pretty good. I take Zantac, my doctor says that helps people that swallow air from the herniated esphagus. Some years ago I complained to a new doctor that the GERD meds prescribed by another doctor really, really burned. Without any tests, he said that I had severe GERD and damage and put me on Zantac. I recently had an MRI-the doctor for this decade said the same thing about swallowing air, burnt throat, and has me taking more zantac. I wasn't feeling like I had GERD, but feeling pretty nauseous. Apparently that's from my throat being worse-so more Zantac. You have options-talk to your doctor-also don't drink carbonated beverages, especially in the evening-that causes chest burning-coffee and tea too. Alcohol est verboten. I don't mean to be a donkey's rear, but my grandson stole my chop saw today- We got it back-but--- My mind is less organized than normal. Let me know how you do and what you do-ther's nothing like walking barefoot around the house 3 in the morning, slapping your back, trying to burp.
31 May 2012
My medications cause heart burn so am on medication for it. It is important to get this seen by a GI doctor. Many causes are involved including laying down after eating, eating before bed, foods that we know make us sick, like greasy, hot spices, etc.
Getting up and walking is a good start. Elevating the head of the bed by three inches helps. Sitting in a chair may not help unless you are sitting straight up, slouching causes problems. So does obesity and too many bubbly drinks.
Panic is whenever we feel out of control. You will be less anxious by taking three very deep breaths whenever you feel stressed. Slow intake, slow exhale. Repeat until you are calm.
Sounds like it is time for a visit to the doc and a full checkup. Over the counter remedies are not the best unless your doc prescribes them. I think you can be better a lot sooner once you see a good physician. Keep in touch.
31 May 2012
I have an esophogeal hernia, a hole type thing, and burp air constantly. I like prevacid 24 hour after trying all the others including prescription ones. You ought to think about getting an endoscopy, the scope for the upper digestive tract, it tells the whole story and not a hard test like the lower one, if you get my drift lol
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cipro for my UTI. I am experiencing chills going up my right arm and to my back. Is this the Cipro or is my condition getting worse?
1 answer • 4 Jan 2010
I am concerned about the side effects, I have taken Levoquin previously and it hurt my joints terribly. Will I get the same effects from Cipro???
1 answer • 24 Dec 2010
The hospital gave me cipro for a UTI but since i started taken it i get nausea and now i have chest pains.
3 answers • 27 Jun 2011
My mother, age 83, had a UTI and took 2 rounds of Cipro, for a total of 17 days. She was having some hallucinations before she was diagnosed but they ...
1 answer • 23 Jan 2013
... took my last dose of cipro and I am still having some pain in my bladder. Does this mean that it is not gone? I have been in pain for about 2 ...
2 answers • 1 May 2013